# SDR ASAA2015031011052

- Difficulty date: March 10, 2015
- Submitted: April 2, 2015
- Operation: Air carrier
- Aircraft: N768AS
- Make and model: Boeing 737490
- Aircraft serial: 27082
- Aircraft time: 65,799 hours, 44,206 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 65458001128
- Condition: Cracked
- Location: Bs 298-328
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CHEM MILL CRACK AT BS 312 BETWEEN STR 19R AND 20R.  ACFT GROUNDED. REPAIRED SKIN IAW SRM 53-00-01, REPAIR 31, DET XII THIS IS A CAT "B" REPAIR REFER TO OPERATORS REPAIR ASSESSMENT PROGRAM FOR INSPECTION METHODS AND INTERVALS.
